# SDR CALA2021060900820

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 103,276 hours, 22,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 09999A282
- Condition: Corroded
- Location: Bs 720-740 Rbl62
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0559: CABIN FLOOR SUPPORT BTWN BS720-740 RBL62 HAS COR ROSION.  REF HAECO GSO NRC# 9285179
